# SDR DALA2020042702305

- Difficulty date: April 26, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 64,610 hours, 25,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6925806) DURING INSPECTION FOUND FWD RT EMERGENCY LIGHTS INOPERATIVE. R/R FWD EMERGENCY LIGHTS BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
